# SDR SWAA2022021691737

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR STRUCTURE STA 380 BL 0; E&E COMPARTMENT CEILING STRAP CRACKED AT ATTACH POINT TO FLOOR BEAM LOWER FLANGE. / REMOVED & REPLACED E&E COMPARTMENT CEILING STRAP STA. 380 BL0 IAW SRM 51-40-02-0G-0
